# SDR FDEA201311182818

- Difficulty date: November 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 62,081 hours, 23,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12042
- Condition: Cracked
- Location: Bs 231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD M.E.C. CUT OUT FRAME BS 231 ON FWD SIDE IS CRACKED.   FABRICATED AND INSTALLED REPAIR IAW EA F-5310-T0303943 P1.
